Adaptive weights smoothing with applications to image restoration
Journal of the Royal Statistical Society: Series B (Statistical Methodology) · 2000 · Volume 62 · Issue 2
Abstract
We propose a new method of nonparametric estimation which is based on locally constant smoothing with an adaptive choice of weights for every pair of data points. Some theoretical properties of the procedure are investigated. Then we demonstrate the performance of the method on some simulated univariate and bivariate examples and compare it with other nonparametric methods. Finally we discuss applications of this procedure to magnetic resonance and satellite imaging.
Keywords
Adaptive smoothing, Changepoint and edge estimation, Image restoration, Magnetic resonance imaging, Satellite imaging
Enable JavaScript for citation tools and additional paper interactions.